MAUDE Adverse Event Report: CORDIS US CORP. AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP. AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504615Z
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a foreign object was found inside a 5f 11cm avanti+ sheath introducer.021" transradial kit prior to surgery.A new catheter sheath was used.There was no reportable patient injury.The foreign object involved was freely moveable.The packaging was noted to contain foreign material inside.The product was stored in the laboratory as required, and the actual product itself was not damaged.The hospital reported this case as an adverse event to the china nmpa.The device was returned for analysis.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a foreign object was found inside a 5f 11cm avanti+ sheath introducer.021" transradial kit prior to surgery.A new catheter sheath was used.There was no reportable patient injury.The foreign object involved was freely moveable.The packaging was noted to contain foreign material inside.The product was stored in the laboratory as required, and the actual product itself was not damaged.The hospital reported this case as an adverse event to the china nmpa.The device was returned for analysis.A sterile si avanti+ transrad kit 11cm device was returned for investigation inside a sealed pouch bag.Unaided visual inspection of the received unit identified no abnormal conditions.A high-magnification evaluation was then performed to assess the previously identified area where foreign material had been reported.During this analysis, foreign material was identified within the sterile packaging, and no additional abnormal conditions were observed.The material was measured using a magnifying lens with a scale and was found to be within established specifications.Dimensional analysis was also performed to verify the size of the foreign material in accordance with final packaging inspection acceptance criteria.This evaluation confirmed that the observed material was within specification.The material was non-mobile, appeared adhered to the tray, and met the applicable acceptance criteria for non-mobile foreign material.In conclusion, foreign material was observed inside the sterile packaging of the received unit.Microscopic analysis confirmed that the material was non-mobile, adhered to the tray, and met established acceptance criteria.The observed condition is considered related to the manufacturing process due to the presence of foreign material within the sterile barrier however, it is within current specification limits.The reported ¿packaging/pouch/box ¿ foreign material in sterile package ¿ moveable particle¿ was not observed.However, the malfunctions ¿packaging/pouch/box ¿ foreign material in sterile package ¿ non moveable particle¿ was observed.The product is intended for use by trained healthcare professionals familiar with coronary diagnostic and interventional procedures.In this case, the condition was identified prior to use and the device was not used.A replacement device was selected, and there was no patient impact.The observed condition is considered related to the manufacturing process due to the presence of foreign material within the sterile barrier however, it is within current specification limits therefore, no further actions will be taken at this time.

Brand Name
AVANTI TRANSRADIAL
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24547682
Report Number9616099-2026-00360
Device Sequence Number5662137
Product Code DRE
UDI-Device Identifier10705032010276
UDI-Public(01)10705032010276(17)260930(10)18250424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number504615Z
Device Lot Number18250424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown